Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A minimax formula for dual $B^*$-algebras
HTML articles powered by AMS MathViewer

by Pak Ken Wong PDF
Trans. Amer. Math. Soc. 224 (1976), 281-298 Request permission

Abstract:

Let A be a dual ${B^\ast }$-algebra. We give a minimax formula for the positive elements in A. By using this formula and some of its consequent results, we introduce and study the symmetric norms and symmetrically-normed ideals in A.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K05
  • Retrieve articles in all journals with MSC: 46K05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 224 (1976), 281-298
  • MSC: Primary 46K05
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0428047-0
  • MathSciNet review: 0428047